“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8867
School of Mathematics
  Title:   Common fixed point theorems of integral type in modular spaces
  Author(s):  A. Razani (Joint with R. Moradi)
  Status:   Published
  Journal: Bull. Iranian Math. Soc.
  Vol.:  35
  Year:  2009
  Pages:   11-24
  Supported by:  IPM
  Abstract:
In this article, some common fixed point theorems for ρ-compatible maps of integral type in modular spaces, are presented.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right